MathSciNet Relay Station
MathSciNet bibliographic data
MR1604927 42C05
Bello Hernández, M.; López Lagomasino, G. Ratio and relative asymptotics of polynomials orthogonal on an arc of the unit circle. J. Approx. Theory 92 (1998), no. 2, 216–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement